Doctor insights on:
Can The Medication Abilify Cause You To Have A Tremor
Shaking Hands Or Tremor (Definition)
Shaky hands is a symptom in a person's hand or hands has a tremor (shakiness or small back and forth movements). Shakiness can be present at rest, all the time, or only when the person is trying to use his hands. Causes include, brain problems, nerve problems, muscle problems, medicine effects, drug abuse, etc. ...Read more
I take lamictal, pristiq (desvenlafaxine) and Abilify and have deve loped tremors. Could any of these be the cause?
Yes.: If the tremors are due to anxiety, Celexa and Abilify (aripiprazole) help by alleviating your anxiety. You have to keep in mind that Abilify (aripiprazole) can also cause extrapyramidal side-effects. one of which is akinesia, fine tremors, tight muscle which gets more pronounced with increase dosage. These are the reasons your doctor has to follow you up closely, to monitor the response and side-effects. ...Read moreSee 2 more doctor answers
On all my meds except Abilify (aripiprazole) , and I have continued to have tremors and I can't be still, my arms and legs shaking all the time. Heart races. Help! ?
I got out of rehab for alcohol and Ativan 4 days ago. While I was in rehab I was started on neurontin 600 mg tid, abilfy 5 mg qd, vistaril 50 mg q4 hrs prn, baclofen 20 mg q hs, naltrexone 50 mg q hs. I've been having tremors and I'm very dizzy when I st
Incomplete question: Unfortunately your question was cut off. To provide you the best response I will need to know the complete question. You are on some potent medications that might make you dizzy but don't stop without checking with a physician. You should have had a followup appointment. ...Read more
Is there a medication comparable to Abilify (aripiprazole) to treat bipolar disorder that doesn't cause weight gain?
Potentially Yes: Ability does not cause weight gain with the same frequency as some other meds. There are similar meds that may be less likely to contribute to weight gain, such as saphris (asenapine) or geodon. There are is also another class of meds, the anticonvulsants, which are used fir bipolar disorder and which may not cause a problem with weight. Not everyone will experience the same side effects with the same med. ...Read moreSee 4 more doctor answers
The medication called Abilify (aripiprazole) - can it cause seizures and low white blood cell count - what happens when you wean off the medication?
Abilify (aripiprazole) side effects: It can cause seizures in less than 1% of people taking it. Lowered white blood cell count has also been reported but even more rarely. If you slowly taper it under the supervision of your md, there should be little problem. Of course recurrence of the symptoms for which you are taking it could occur. Also, since it affects serotonin symptoms of serotonin discontinuation could occur - even later. ...Read moreSee 1 more doctor answer
Are there any tremor medications that don't cause hair loss when mixed with trazadone , lyrica (pregabalin) and Lexapro?
I want to know which of these drugs is less likely to cause weight gain: aripiprazole or ziprasidone.
Medication effects: I understand your desire to lose weight. Both Aripiprazole (Abilify) and Ziprasidone(Geodon) are antipsychotic medications. Aripiprazole is more likely to cause weight gain than Ziprasidone. Thank you for informing about Depression. Depression and Hypothyroidism can also cause weight gain. Discuss with Psychiatrist Diagnosis -depression or Psychosis, Medications needed and side effects; Therapy. ...Read more
Too many to name: Are you sure they are drug induced tremors and not just some associated with advanced age? If you would like to submit the names of the drugs, we could then look to see if any are prone to cause tremors. Also, a movement disorder specialized neurologist would be very helpful in this case. ...Read more
I have bipolar disorder and I want to know which drug is better and cause less weight gain: ziprasidone, aripiprazole or quetiapine.
If seroquel or Abilify (aripiprazole) causes me an enlarged thyroid, will my doctor put me on another drug?
Up to you Doctor: It is unusual for those medications to cause thyroid problems. There is some thought that it may be a temporary problem eventually going back to normal. However, the option of treating the under active thyroid with thyroid hormone replacement may be a consideration for the physician if the seroquel and Abilify (aripiprazole) are the best options for the patient's underlying problem. ...Read more
Could tongue fasciculations,arm tremors,depression be a sign of Wilson's disease? Does long term use of psychiatric drugs cause Wilson's disease ?
My response: Psychiatric drugs do NOT cause Wilson's disease which is a problem with copper metabolism. This would be evaluated by blood testing including copper and ceruloplasmin. Since you seem concerned, see your doctor and uncover why you have issues. A tardive dyskinesia can be treated if present. ...Read moreSee 1 more doctor answer
PD Meds &Tremors: Sinemet (carbidopa and levodopa) (carbidopa/levodopa) is the medication that has the most symptomatic effect on tremor, however, dopamine agonists can cause a significant reduction in tremor as well. Introduction of Sinemet (carbidopa and levodopa) is usually delayed, especially in patients400mg in 4-6 years. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What medications cause tremors?
- Abilify and tremors
- Can you overdose on abilify?
- Ask a doctor a question free online
- Can stress cause tremors?
- Can hypothyroidism cause tremors?
- Can methylprednisolone cause tremors?
- Can xanax cause tremors?
- Talk to a psychiatrist online for free